# SDR SWAA2024121074870

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8808Q
- Make and model: Boeing 737-8
- Aircraft serial: 65440
- Aircraft time: 11,690 hours, 6,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FWD EMERGENCY FLASHLIGHT WONT TEST GREEN<[01] REMOVED AND REPLACED THE FWD F/A FLASHLIGHT REF AMM 25-64-00. OPS CHECK GOOD AT THIS TIME.
